Please use this identifier to cite or link to this item:
Fulltext available Open Access
Publisher DOI: 10.1016/
Title: An evolution Galerkin scheme for the shallow water magnetohydrodynamic (SMHD) equations in two space dimensions
Language: English
Authors: Kröger, Tim 
Medviďová-Lukáčová, Mária 
Keywords: genuinely multidimensional schemes;hyperbolic systems;shallow water magnetohydrodynamic equation;finite volume methods
Issue Date: Apr-2004
Source: Preprint. Published in: Journal of Computational PhysicsVolume 206, Issue 1, 10 June 2005, Pages 122-149
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 75
Abstract (english): 
In this paper we propose a new finite volume evolution Galerkin(FVEG) scheme for the shallow water magnetohydrodynamic (SMHD)equations. We apply the exact evolution operator already used in our earlier publications to the SMHD system. Then, we approximate the evolution operator in a general way which does not exploit any particular property of the SMHD equations and should thus be applicable to arbitrary systems of hyperbolic conservation laws in two space dimensions. In particular, we investigate more deeply the approximation of the spatial derivatives which appear in the evolution operator. The divergence free condition is satisfied discretely, i.e. at each vertex. First numerical results confirm reliability of the numerical scheme.
DOI: 10.15480/882.120
Institute: Mathematik E-10 
Document Type: Preprint
License: In Copyright In Copyright
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
rep75.pdf896,05 kBAdobe PDFView/Open
Show full item record

Page view(s)

Last Week
Last month
checked on Jun 21, 2021


checked on Jun 21, 2021


Last Week
Last month
checked on Jun 20, 2021

Google ScholarTM


Note about this record

Cite this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.